Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopical intersection theory, III: Multirelative intersection problems

John R Klein and Bruce Williams

Algebraic & Geometric Topology 19 (2019) 1079–1134
Bibliography
1 M G Barratt, J H C Whitehead, The first nonvanishing group of an (n+1)–ad, Proc. London Math. Soc. 6 (1956) 417 MR0085509
2 J P Dax, Étude homotopique des espaces de plongements, Ann. Sci. École Norm. Sup. 5 (1972) 303 MR0321110
3 H Debrunner, Links of Brunnian type, Duke Math. J. 28 (1961) 17 MR0137106
4 T G Goodwillie, Calculus, II : Analytic functors, K–Theory 5 (1991/92) 295 MR1162445
5 T G Goodwillie, Calculus, III : Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
6 T G Goodwillie, J R Klein, Multiple disjunction for spaces of smooth embeddings, J. Topol. 8 (2015) 651 MR3394312
7 T G Goodwillie, B A Munson, A stable range description of the space of link maps, Algebr. Geom. Topol. 10 (2010) 1305 MR2661528
8 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory, II, Geom. Topol. 3 (1999) 103 MR1694808
9 N Habegger, U Kaiser, Link homotopy in the 2–metastable range, Topology 37 (1998) 75 MR1480878
10 A Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962/1963) 155 MR0157391
11 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
12 A Hatcher, F Quinn, Bordism invariants of intersections of submanifolds, Trans. Amer. Math. Soc. 200 (1974) 327 MR0353322
13 B Johnson, The derivatives of homotopy theory, Trans. Amer. Math. Soc. 347 (1995) 1295 MR1297532
14 J R Klein, The dualizing spectrum of a topological group, Math. Ann. 319 (2001) 421 MR1819876
15 J R Klein, B Williams, Homotopical intersection theory, II : Equivariance, Math. Z. 264 (2010) 849 MR2593297
16 J R Klein, E B Williams, Homotopical intersection theory, I, Geom. Topol. 11 (2007) 939 MR2326939
17 U Koschorke, On link maps and their homotopy classification, Math. Ann. 286 (1990) 753 MR1045401
18 U Koschorke, Link homotopy, Proc. Nat. Acad. Sci. U.S.A. 88 (1991) 268 MR1084346
19 W S Massey, Higher order linking numbers, J. Knot Theory Ramifications 7 (1998) 393 MR1625365
20 J P May, J Sigurdsson, Parametrized homotopy theory, 132, Amer. Math. Soc. (2006) MR2271789
21 J Milnor, Link groups, Ann. of Math. 59 (1954) 177 MR0071020
22 B A Munson, Derivatives of the identity and generalizations of Milnor’s invariants, J. Topol. 4 (2011) 383 MR2805996
23 B A Munson, I Volić, Multivariable manifold calculus of functors, Forum Math. 24 (2012) 1023 MR2988571
24 R Porter, Milnor’s μ–invariants and Massey products, Trans. Amer. Math. Soc. 257 (1980) 39 MR549154
25 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
26 H Salomonsen, On the existence and classification of differential embeddings in the metastable range, mimeographed notes (1973)
27 S Schwede, Spectra in model categories and applications to the algebraic cotangent complex, J. Pure Appl. Algebra 120 (1997) 77 MR1466099
28 G P Scott, Homotopy links, Abh. Math. Sem. Univ. Hamburg 32 (1968) 186 MR0236912
29 H Toda, Complex of the standard paths and n–ad homotopy groups, J. Inst. Polytech. Osaka City Univ. Ser. A. 6 (1955) 101 MR0075589
30 M Weiss, Calculus of embeddings, Bull. Amer. Math. Soc. 33 (1996) 177 MR1362629